DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||THE AXIALLY SYMMETRICAL PROBLEM OF A PENNY-SHAPED CRACK UNDER GENERAL SURFACE LOADINGS|
|Authors: ||PARIHAR, KS|
|Issue Date: ||1993|
|Publisher: ||PERGAMON-ELSEVIER SCIENCE LTD|
|Citation: ||INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 31(6), 953-966|
|Abstract: ||The axially symmetric stress distribution in the neighbourhood of a penny-shaped crack is considered. The penny-shaped crack is subjected to surface tractions which are symmetrical about the centre of the crack but not necessarily self-equilibrating. The problem was tackled previously in the literature with the use of the Abel transform of the first kind. In the present paper, the Abel transform of the second kind is employed to deal with the problem. It is observed that the latter transform makes the solution mathematically simpler.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.